Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: URGENT! problem with my eyes because geodon

Posted by Jeroen on August 31, 2004, at 8:35:07

In reply to Re: URGENT! problem with my eyes because geodon Jeroen, posted by Larry Hoover on August 31, 2004, at 7:49:51

sorry Bob about my language but im very worried
i like helping people aswell

i got the same problem from abilify and geodon
but not from zyprexa just blurred vision


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:384519
URL: http://www.dr-bob.org/babble/20040830/msgs/384611.html